Remaining politically neutral during General Election 2024


Under guidance from the Electoral Commission and Charity Commission, it's important that Scope remains politically neutral during General Elections.

While we understand that this period will see many passionate discussions and do not want to discourage open discussion, we cannot allow discussions which are purely intended to influence voting.

As ever, please make sure that your comments remain respectful of other people's opinions and keep to our online community house rules.
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Hi, my name is wildrose53! I need advice on tapering Baclofen.

Options
wildrose53
wildrose53 Community member Posts: 21 Connected
Hi I’m new here and need as I need advice on tapering Baclofen which I ve been taking for 6 days 

Comments

  • Albus_Scope
    Albus_Scope Posts: 5,706 Disability Gamechanger
    Options
    Heya @wildrose53 and welcome to the community. I hope you're doing ok today?

    Unfortunately we're unable to give any medical advise here, but hopefully one of our regulars has been through something similar and could offer some support? 
    Albus (he/him)

    Online Community Coordinator @ Scope

    Concerned about another member's safety or wellbeing? Flag your concerns with us.
    Want to give us feedback? Complete our feedback form now.
    Opinions expressed are solely my own.
    Neurodivergent.
  • wildrose53
    wildrose53 Community member Posts: 21 Connected
    Options
    I was taking -5mg for3 days but Gp increased to 10mg 3 times a day. I feel doped up. Tired. No energy and unsteady 
  • wildrose53
    wildrose53 Community member Posts: 21 Connected
    Options
    I should have said was taking 5mg baclofen 3 times a day but increased to 10mg  3 times a day 4 days abo
    i would also line help on tapering 5mg diazepam which I’ve been taking since 30th April 
    I feel very dopey. Unsteady on standing up and very sleepy all the time.
    I was put on both of these for excruciating muscle spasms. 
    Please can anyone guide me 
  • Albus_Scope
    Albus_Scope Posts: 5,706 Disability Gamechanger
    Options
    Hi @wildrose53 as said, we can't give medical advise unfortunately. Diazepam made me very drowsy too. If you're having unwanted side effects, I'd recommend speaking to your GP asap. 
    Albus (he/him)

    Online Community Coordinator @ Scope

    Concerned about another member's safety or wellbeing? Flag your concerns with us.
    Want to give us feedback? Complete our feedback form now.
    Opinions expressed are solely my own.
    Neurodivergent.
  • wildrose53
    wildrose53 Community member Posts: 21 Connected
    Options
    I thought other members would’ve able to help
    i thought this was a help group 
  • vikingqueen
    vikingqueen Scope Member Posts: 1,495 Disability Gamechanger
    Options
            Many people help but no one can give you medical advise. It may harm you if misinformation is given. 
               Speak to your GP as soon as you can. 
  • wildrose53
    wildrose53 Community member Posts: 21 Connected
    Options
    My Gp is telling me to reduce to 4.5mg but that is crazy after onky being on it 9 days 
    ive read you can just stop if not bern in it 24 weeks 
  • JonnycJonny
    JonnycJonny Scope Member Posts: 144 Pioneering
    Options
    Diazepam - once better know under the brand name Valium - is known to make users drowsy - it is sometimes prescribed for insomnia. Tapering medication is a something you must talk to your health professional about - no one here will offer guidance on medical matters.

    Best wishes 
  • woodbine
    woodbine Community member Posts: 12,115 Disability Gamechanger
    Options
    I thought other members would’ve able to help
    i thought this was a help group 
    It is but as non of us are GP's we refrain from giving medication advice, as the after is Monday I can only suggest you contact your GP for help and advice.

    2024 Election won

  • wildrose53
    wildrose53 Community member Posts: 21 Connected
    Options
    I had hoped people woukd be able to advise as Drs seem to want quick tapers  and I’m trying to avoid withdrawAls 
Complete our feedback form and tell us how we can make the community better.
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.